# SDR AALA201603099004

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,644 hours, 14,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Detached
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ON GROUND, AT GATE WITH APU ON, NOTICED BURNING RUBBER TYPE SMELL WHEN TEMP TURNED UP WARMER THAN FULL COLD.  FOUND DUCT, BETWEEN THE H DUCT MIXING CHAMBER & THE GASPER DUCT COMPLETELY DISCONNECTED.  DUCT WAS RE-CONNECTED & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO MORE ODORS BEING NOTED.  ALSO FOUND BOTH RECIRCULATION FILTERS DIRTY & REPLACED THEM IAW AMM 21-24-02.  SEE AALA 201603099016 FOR ADDITIONAL PART.
